# SDR IXXA20210630042

- Difficulty date: June 25, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 65,878 hours, 23,885 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Aft Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

ENROUTE FROM KTHU TO KBWI THE CREW REPORTED LEFT AFT CABIN SMOKE DETECTOR ALARM AND POSSIBLE SMOKE SMELL. CREW DECLARED EMERGENCY INTO KBWI, LANDING UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS REQUIRED. AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. WORK IN PROGRESS
